EconPapers    
Economics at your fingertips  
 

Characterization of error distributions in time-series regression models

Marc Hallin (), J. Jurecková and X. Milhaud

Statistics & Probability Letters, 1998, vol. 38, issue 4, 335-345

Abstract: Jurecková and Milhaud (1997) recently developed some characterization properties for a broad class of distributions under independent structure and in this way extended the results of Kagan et al. (1973) to the nonnormal distributions. The present paper further extends the characterization properties to a class of linear models with autoregressive, generally nonnormal errors.

Keywords: Admissibility; Equivariance; Time-series; regression; Characterization; of; error; densities (search for similar items in EconPapers)
Date: 1998
References: View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(98)00044-3
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Characterization of error distributions in time-series regression models (1998)
Working Paper: Characterization of error distributions in time series regression models (1998)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:38:y:1998:i:4:p:335-345

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-10-09
Handle: RePEc:eee:stapro:v:38:y:1998:i:4:p:335-345